메뉴 건너뛰기




Volumn 31, Issue 37, 1998, Pages 7593-7601

Absence of singular spectrum for a perturbation of a two-dimensional Laplace-Beltrami operator with periodic electromagnetic potential

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0032544287     PISSN: 03054470     EISSN: None     Source Type: Journal    
DOI: 10.1088/0305-4470/31/37/017     Document Type: Article
Times cited : (22)

References (10)
  • 1
    • 0003191142 scopus 로고    scopus 로고
    • Two-dimensional periodic magnetic hamiltonian is absolutely continuous
    • Birman M Sh and Suslina T A 1998 Two-dimensional periodic magnetic hamiltonian is absolutely continuous St. Petersburg Math. J. 9 21-32
    • (1998) St. Petersburg Math. J. , vol.9 , pp. 21-32
    • Birman, M.Sh.1    Suslina, T.A.2
  • 2
    • 0030640006 scopus 로고    scopus 로고
    • Spectral theory of Laplace-Beltrami operators with periodic metrics
    • Green E L 1997 Spectral theory of Laplace-Beltrami operators with periodic metrics J. Diff. Eqns 133 15-29
    • (1997) J. Diff. Eqns , vol.133 , pp. 15-29
    • Green, E.L.1
  • 3
    • 0030600955 scopus 로고    scopus 로고
    • Semiclassical analysis for the ground state energy of a Schrödinger operator with magnetic wells
    • Helffer B and Mohamed A 1996 Semiclassical analysis for the ground state energy of a Schrödinger operator with magnetic wells J. Funct. Anal. 138 40-81
    • (1996) J. Funct. Anal. , vol.138 , pp. 40-81
    • Helffer, B.1    Mohamed, A.2
  • 4
    • 0003204788 scopus 로고
    • Floquet theory for partial differential equations
    • Basel: Birkhäuser
    • Kuchment P 1993 Floquet theory for partial differential equations Operator Theory, Advances and Applications vol 60 (Basel: Birkhäuser)
    • (1993) Operator Theory, Advances and Applications , vol.60
    • Kuchment, P.1
  • 5
    • 0031529862 scopus 로고    scopus 로고
    • Asymptotic of the density of states for the Schrodinger operator with electromagnetic potential
    • Mohamed A 1997 Asymptotic of the density of states for the Schrodinger operator with electromagnetic potential J. Math. Phys. 38 4023-51
    • (1997) J. Math. Phys. , vol.38 , pp. 4023-4051
    • Mohamed, A.1
  • 7
    • 0000886732 scopus 로고
    • Proof of the Bethe-Sommerfeld conjecture in dimension two
    • Skriganov M M 1979 Proof of the Bethe-Sommerfeld conjecture in dimension two Sov. Math. Dokl. 20 956-9
    • (1979) Sov. Math. Dokl. , vol.20 , pp. 956-959
    • Skriganov, M.M.1
  • 8
    • 0039747256 scopus 로고    scopus 로고
    • Absolute continuity of the periodic magnetic Schrödinger operator
    • Preprint mp-arc
    • Sobolev A 1997 Absolute continuity of the periodic magnetic Schrödinger operator Mathematical Physics Preprint mp-arc, 97-637
    • (1997) Mathematical Physics , pp. 97-637
    • Sobolev, A.1
  • 10
    • 0000485145 scopus 로고
    • Time dependent approach to scattering from impurities in a cristal
    • Thomas L E 1973 Time dependent approach to scattering from impurities in a cristal Commun. Math. Phys. 33 335-43
    • (1973) Commun. Math. Phys. , vol.33 , pp. 335-343
    • Thomas, L.E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.